# SDR MASA2010042400410

- Difficulty date: April 24, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 16,305 hours, 12,567 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTI SKID OUTBOARD CAUT AND NR 4 MAIN TIRE BLEW ON TAXI CHECK.  R2 NR 4 WHEEL SPEED TRANSDUCER AND R2 TIRES NR 3 AND NR 4.  COMPLIED WITH TAXI.
